L system approximation algorithms generated by summations

Schipp, Ferenc and Bokor, József (1997) L system approximation algorithms generated by summations. AUTOMATICA, 33 (11). pp. 2019-2024.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: http://eprints.sztaki.hu/id/eprint/1323

Update Item Update Item